Alert archive / Massachusetts / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jun 13, 2013, 10:43 PM EDT for Bristol County, Massachusetts. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 10:43 PM EDT (02:43 UTC)
- Expired
- Jun 14, 2013, 12:45 AM EDT
- In force
- 2 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Bristol County, MA
The radar
The Boston radar (KBOX), 42 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406
WGUS51 KBOX 140243
FFWBOX
MAC005-140445-
/O.NEW.KBOX.FF.W.0006.130614T0243Z-130614T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1043 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS...
* UNTIL 1245 AM EDT
* AT 1040 PM EDT...DOPPLER RADAR SHOWED A BAND OF VERY HEAVY RAIN
WITH ISOLATED THUNDERSTORMS APPROACHING THE SOUTH COAST. RAINFALL
RATES OF AROUND ONE INCH PER HOUR WILL PRODUCE RAPID AND
SIGNIFICANT URBAN FLOODING...ESPECIALLY IN FALL RIVER AND NEW
BEDFORD. SOME ROADS AND UNDERPASSES MAY BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BEDFORD...FALL RIVER...DARTMOUTH...WESTPORT AND ACUSHNET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARDER TO RECOGNIZE FLOODING AT NIGHT. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4150 7112 4154 7112 4152 7107 4156 7106
4156 7107 4155 7112 4166 7113 4168 7119
4177 7107 4178 7092 4165 7084 4160 7085
4159 7081 4158 7086 4165 7092 4157 7095
4154 7093 4152 7105 4151 7106
$$
JWD3 follow-up statements
485
WGUS71 KBOX 140329
FFSBOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1129 PM EDT THU JUN 13 2013
MAC005-140445-
/O.CON.KBOX.FF.W.0006.000000T0000Z-130614T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRISTOL MA-
1129 PM EDT THU JUN 13 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
SOUTHERN BRISTOL COUNTY...
AT 1126 PM EDT...THE BAND OF HEAVY RAIN WAS ARRIVING ON THE SOUTH
COAST. HEAVY RAIN WILL AFFECT SOUTHERN BRISTOL COUNTY THROUGH
1230 AM.
RAINFALL RATES OF AROUND ONE INCH PER HOUR WILL CAUSE RAPID
AND SIGNIFICANT URBAN FLOODING...ESPECIALLY IN THE FALL RIVER AND
NEW BEDFORD AREAS.
SOME ROADS AND UNDERPASSES MAY BECOME IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARDER TO RECOGNIZE FLOODING AT NIGHT. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4150 7112 4154 7112 4152 7107 4156 7106
4156 7107 4155 7112 4166 7113 4168 7119
4177 7107 4178 7092 4165 7084 4160 7085
4159 7081 4158 7086 4165 7092 4157 7095
4154 7093 4152 7105 4151 7106
$$
JWD670
WGUS71 KBOX 140410
FFSBOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1210 AM EDT FRI JUN 14 2013
MAC005-140445-
/O.CON.KBOX.FF.W.0006.000000T0000Z-130614T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRISTOL MA-
1210 AM EDT FRI JUN 14 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
SOUTHERN BRISTOL COUNTY...
AT 1208 AM EDT...THE HEAVIEST RAINFALL WAS LIFTING INTO NORTHERN
BRISTOL COUNTY AND AWAY FROM THE FALL RIVER AND NEW BEDFORD AREAS.
SIGNIFICANT ROADWAY AND UNDERPASS FLOODING CAN STILL BE EXPECTED
UNTIL 1245 AM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BEDFORD...FALL RIVER...DARTMOUTH...WESTPORT AND ACUSHNET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS HARDER TO RECOGNIZE AT NIGHT. DO NOT DRIVE THROUGH
FLOODED ROADS.
&&
LAT...LON 4150 7112 4154 7112 4152 7107 4156 7106
4156 7107 4155 7112 4166 7113 4168 7119
4177 7107 4178 7092 4165 7084 4160 7085
4159 7081 4158 7086 4165 7092 4157 7095
4154 7093 4152 7105 4151 7106
$$
JWD833
WGUS71 KBOX 140443
FFSBOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1243 AM EDT FRI JUN 14 2013
MAC005-140453-
/O.EXP.KBOX.FF.W.0006.000000T0000Z-130614T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRISTOL MA-
1243 AM EDT FRI JUN 14 2013
...THE FLASH FLOOD WARNING FOR SOUTHERN BRISTOL COUNTY WILL
EXPIRE AT 1245 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
&&
LAT...LON 4150 7112 4154 7112 4152 7107 4156 7106
4156 7107 4155 7112 4166 7113 4168 7119
4177 7107 4178 7092 4165 7084 4160 7085
4159 7081 4158 7086 4165 7092 4157 7095
4154 7093 4152 7105 4151 7106
LAT...LON 4150 7112 4154 7112 4152 7107 4156 7106
4156 7107 4155 7112 4166 7113 4168 7119
4177 7107 4178 7092 4165 7084 4160 7085
4159 7081 4158 7086 4165 7092 4157 7095
4154 7093 4152 7105 4151 7106
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 10:19 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 13, 10:19 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1019 PM EDT THU JUN 13 2013
.SYNOPSIS...
LOW PRESSURE OF THE NEW JERSEY COAST PASSES SOUTH OF NEW ENGLAND
BRINGING MORE RAIN. RAIN WILL BE HEAVY AT TIMES AND THERE IS
POTENTIAL OF FLOODING FOR PORTIONS OF SOUTHERN NEW ENGLAND. LOW
MOVES OUT TO SEA FRIDAY WITH IMPROVING WEATHER ESPECIALLY THIS
WEEKEND AS HIGH PRESSURE WILL BRING DRY AND NEAR SEASONABLE
CONDITIONS.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
*** MINOR TO MODERATE FLOODING LIKELY TONIGHT INTO EARLY FRIDAY
ACROSS PORTIONS OF SOUTHERN NEW ENGLAND ***
10PM UPDATE...
MSAS AND A CURVATURE OF THE RAIN SHIELD SUGGESTS THAT LOW PRES
CONTINUES TO DEEPEN AND IS SLIDING JUST OFF THE NEW JERSEY COAST
THIS EVENING. THE BULK OF THE RAIN IS WRAPPING JUST TO THE N AND
E OF THE MAIN LOW PRES CENTER...FED BY FADING CONVECTION AND A
DIRECT MOISTURE FEED. THIS WILL BE THE RAINFALL TO WATCH AS
RAINFALL RATES ARE SUGGESTED TO APPROACH AN INCH AN HOUR IN SOME
OF THE HEAVIER BANDS. THE COMBINATION OF THESE HIGHER RATES AND
THEIR PIVOTING MOTION SUGGESTS A PROLONGED PERIOD OF MODERATE-
HEAVY RAINFALL FOR CT/RI AND SE MA. ALSO...NOTING A FAIR AMOUNT OF
DEFORMATION SQUEEZING THE PRECIP SHIELD TO THE N...SO SUSPECT THAT
IT MAY BEGIN TO END IN THE EARLY MORNING HOURS IN EXTREME NW AND
AND SW NH.
PREVIOUS DISCUSSION...
415 PM UPDATE...
12Z MODELS INCLUDING THE 12Z ECMWF AND 15Z SREF ALL STRUGGLING
SIMULATING CONVECTIVE COMPLEX SOUTH OF NEW ENGLAND...DRY SLOT OVER
CT/RI AND SOUTHEAST MA...AND DEFORMATION PRECIP ACROSS NY-MA-VT-
NH. THIS HAS RESULTED IN A VERY COMPLEX FORECAST TODAY INTO
TONIGHT. DEFORMATION PRECIP SHOULD SLIDE EAST-SOUTHEAST AS MID
LEVEL LOW TRAVERSES IN THIS DIRECTION. ALREADY STARTING TO SEE
THIS TRANSFORM AS BAND ACROSS NY STATE SLIDING ESE. THEREFORE
PRECIP WILL MOVE BACK INTO CT/RI AND SOUTHEAST MA THIS EVENING.
EXPECTING ANOTHER INCH TO POSSIBLY LOCALLY UP TO 2 INCHES
ESPECIALLY ACROSS WESTERN SECTIONS OF CT/MA INTO SOUTHWEST NH.
THUS A LOW RISK OF RAINFALL UP TO 3 INCHES IN SPOTS ACROSS THIS
AREA. ELSEWHERE 1 TO PERHAPS AS MUCH AS 2 INCHES IS POSSIBLE BY
12Z FRI. WILL CONTINUE FLOOD WATCH AS CURRENT RAINFALL PROJECTIONS
CONTINUE TO BRING MANY RIVERS AND STREAMS INTO FLOOD. SEE HYDRO
SECTION BELOW FOR MORE DETAILS.
WINDS...
LOW LEVEL JET BEGINNING TO DEVELOP ALONG THE SOUTHERN WATERS WITH
SE WINDS GUSTING UP TO 25 KT. AS LOW TRACKS SOUTH OF LI AND
PARALLEL TO 40N...WINDS GUSTS UP TO 35 KT ARE LIKELY ACROSS CAPE
COD AND THE ISLANDS AFTER 00Z. THIS MAY FALL SHORT OF WIND
ADVISORY CRITERIA BUT PAST EVENTS DURING THE WARM SEASON HAVE
PRODUCED WIND DAMAGE/DOWN LIMBS FROM G35KT GIVEN FULLY LEAVED
TREES/SAILING EFFECT. THUS WE HAVE ISSUED A WIND ADVISORY FOR THIS
REGION.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MID LEVEL TROUGH AND BENCHMARK LOW MOVE SEAWARD AS THE DAY
PROGRESS. SO EXPECTING MORNING RAIN TO MOVE OFFSHORE AND GIVE WAY
TO PARTIAL SUNSHINE IN THE AFTERNOON FROM NORTHWEST TO SOUTHEAST.
HOWEVER WITH SECONDARY TROUGH APPROACHING THE REGION ALONG WITH COLD
POOL ALOFT LINGERING ACROSS THE REGION...ANY SUNSHINE WILL PROVIDE
SOME DESTABILIZATION. SO CHANCE OF AFTERNOON/LATE DAY SHOWERS
ESPECIALLY ACROSS WESTERN NEW ENGLAND.
HIGH SURF AND DANGEROUS RIP CURRENTS...
EAST-FACING OCEAN BEACHES WILL BE AT THE GREATEST RISK OF HIGH
SURF AND DANGEROUS RIP CURRENTS FRIDAY AND CONTINUING INTO
SATURDAY /AS SWELLS WILL LIKELY LINGER WITH THE EXIT OF THE
STORM/. SOUTH-FACING BEACHES ARE NOT OUT OF THE THREAT. HIGH SURF
ADVISORIES MAY BE NECESSARY FOR THOSE BEACHES ALONG THE SOUTH AND
SOUTHEASTERN WATERS. CONFIDENCE NOT HIGH ENOUGH AT THE MOMENT TO
HOIST ADVISORY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGHLIGHTS...
* COOLER THAN NORMAL TEMPS EXPECTED OVER THE WEEKEND
* UNSETTLED BUT UNCERTAIN WEATHER EXPECTED NEXT WEEK
THERE IS GOOD AGREEMENT WITHIN THE MODELS THROUGH THE WEEKEND FOR
THE MOST PART. THROUGH NEXT WEEK...THERE IS QUITE A BIT OF
UNCERTAINTY IN THE MODELS. BOTH THE ECMWF AND THE GFS EXHIBIT A
REMARKABLY WINTER-LIKE PATTERN WITH LOW PRESSURE SYSTEMS MOVING
THROUGH THE AREA EVERY COUPLE OF DAYS WITH SHOWERS/RAIN POSSIBLE
EACH DAY THROUGH THE WORK WEEK. WITH SUCH UNCERTAINTY EXHIBITED IN
THE OPERATIONAL MODELS...WILL OPT TO GO WITH THE HPC GUIDANCE WHICH
INCORPORATES THE ENSEMBLE SOLUTIONS FROM BOTH THE ECMWF AND THE GFS.
AT THIS POINT IT LOOKS LIKE WE WILL GET AT LEAST ANOTHER COUPLE OF
INCHES OF RAIN BEFORE THE END OF THE MONTH.
FRIDAY NIGHT AND SATURDAY...HIGH PRESSURE STARTS BUILDING INTO THE
REGION BEHIND THE DEPARTING LOW PRESSURE SYSTEM. EXPECT DRY WEATHER
WITH WARMER TEMPERATURES THAN TODAY AND FRIDAY BUT STILL REMAINING
BELOW NORMAL FOR MID JUNE. SKIES SHOULD CLEAR THROUGH FRIDAY NIGHT
WITH FULL SUN EXPECTED SATURDAY.
SUNDAY...STARTS TO BE A LITTLE BIT OF UNCERTAINTY HERE WITH THE
ECMWF BRINGING LOW PRESSURE OUT OF THE GREAT LAKES ON A SOMEWHAT
MORE SOUTHERN TRACK ALONG THE U.S. BORDER. THE GFS KEEPS THE LOW
WELL INTO ONTARIO AND QUEBEC. IT DOES LOOK AS THOUGH WE WILL GET
SOME SHOWERS ACROSS THE AREA AS A WARM FRONT MOVES NORTH ACROSS
SOUTHERN NEW ENGLAND.
MONDAY THROUGH WEDNESDAY...AN UNSETTLED PATTERN RE-EMERGES WITH LOW
PRESSURE IN THE GREAT LAKES MAKING ITS WAY EAST TO NEW ENGLAND OR
JUST SOUTH OF NEW ENGLAND...DEPENDING ON MODEL SOLUTION. THIS
PATTERN BRINGS SHOWERS/RAIN AND COOLER TEMPERATURES TO MUCH OF
SOUTHERN NEW ENGLAND EACH OF THESE DAYS. AS STATED ABOVE...WITH THE
AMOUNT OF UNCERTAINTY IN THE PATH OF THE LOW AND JUST WHEN IT WILL
AFFECT SOUTHERN NEW ENGLAND...WILL USE THE HPC GUIDANCE WHICH
INCORPORATES BOTH THE EC AND GFS ENSEMBLES.
LATE NEXT WEEK...LOOKS LIKE A QUIETER PATTERN MOVING INTO SOUTHERN
NEW ENGLAND WITH HIGH PRESSURE BUILDING OVER THE REGION THROUGH THE
END OF THE WEEK. AS ALWAYS THOUGH...THIS LATE IN THE PERIOD...
THINGS COULD DEFINITELY CHANGE.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE CONFIDENCE THROUGH FRIDAY.
WIDESPREAD MVFR/IFR CONDITIONS ACROSS THE AREA SOUTH OF THE MASS
PIKE AT 00Z. MAINLY VFR CONDITIONS NORTH OF THE PIKE. HEAVIEST
RAIN NOW APPEARS TO BE ACROSS EASTERN MASSACHUSETTS...ROUGHLY
ALONG A LINE FROM BOSTON TO NORTHBRIDGE AND INTO NORTHEASTERN
CONNECTICUT. SSE WINDS HAVE SHIFTED TO THE E AND NE AND WILL INCREASE
TO 25 KT THIS EVENING.
TONIGHT...WIDESPREAD IFR IN RAIN AND FOG. EAST WINDS INCREASE UP
TO 35 KT CAPE COD AND ISLANDS.
FRIDAY...IFR/MVFR IN THE MORNING WITH SHOWERS AND FOG ALONG WITH
GUSTY NE WINDS UP TO 30 KT CAPE COD AND ISLANDS. HOWEVER
CONDITIONS IMPROVE TO MVFR/VFR FROM NW TO SE DURING THE AFTERNOON.
SHOWERS MOVE OFFSHORE DURING THIS TIME AS WELL.
KBOS TERMINAL...HIGH CONFIDENCE IN TRENDS. MODERATE CONFIDENCE IN
TIMING.
KBDL TERMINAL...HIGH CONFIDENCE IN TRENDS. MODERATE CONFIDENCE IN
TIMING.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
FRIDAY NIGHT AND SATURDAY...HIGH CONFIDENCE. VFR.
SUNDAY THROUGH TUESDAY...LOW TO MODERATE CONFIDENCE. MVFR/IFR
CONDITIONS LIKELY AT TIMES IN -SHRA/FG.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH FRIDAY...MODERATE CONFIDENCE.
TONIGHT...
A PERIOD OF EAST GALES APPEAR LIKELY TONIGHT INTO FRIDAY FOR MOST
OF THE WATERS AS LOW LEVEL JET MOVES ACROSS THE WATERS. STRONGEST
WINDS ALONG SOUTH COAST FROM BLOCK ISLAND TO CAPE COD WATERS. SEAS
WILL BUILD TO 10-12 FT OVER THE OUTER WATERS. RAIN AND FOG REDUCE
VSBY.
FRIDAY...
ENE GALES DIMINISH AROUND 15Z. VSBY IMPROVES DURING THE AFTERNOON
AS BENCHMARK LOW MOVES ACROSS GEORGES BANK.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
MODERATE CONFIDENCE THROUGH THE PERIOD.
WINDS AND SEAS DIMINISH FRIDAY NIGHT INTO SATURDAY AS HIGH PRESSURE
MOVES OVER THE COASTAL WATERS. THEY BEGIN TO INCREASE AGAIN SUNDAY
THROUGH TUESDAY AS LOW PRESSURE APPROACHES THE WATERS. WINDS ARE
LIKELY TO REMAIN BELOW 25 KNOTS FOR MUCH OF THIS TIME...BUT SEAS ON
THE OUTER WATERS ESPECIALLY WILL BE ABOVE 5 FEET SO SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED. SHOWERS MAY LIMIT VISIBILITIES AT
TIMES SUNDAY THROUGH TUESDAY.
&&
.HYDROLOGY...
HEAVIEST RAINFALL EXPECTED THROUGH EARLY FRIDAY WITH STORM TOTALS OF
AS MUCH AS 1 TO 3 INCHES ALONG AND SOUTH OF THE MASS PIKE.
IMPACTS INCLUDE:
1) RIVER FLOODING... FLOOD WARNINGS ISSUED FOR PARTS OF THE LOWER
CONNECTICUT...CHARLES AND PAWTUXET RIVERS WHERE MINOR FLOODING IS
FORECAST OVER THE NEXT FEW DAYS.
WE COULD SEE MODERATE FLOODING ALONG PAWTUXET THROUGH CRANSTON
/CREST JUST OVER 11 FT/ IF RAINFALL EXCEEDS CURRENT PROJECTION OF
2.19 INCHES. CREST IS FORECAST TO OCCUR SAT...BUT IT COULD HAPPEN AS
SOON AS EARLY FRI AFTERNOON IF HEAVIEST RAIN FALLS IN A SHORT PERIOD
OF TIME.
LATEST NERFC FORECAST ALSO SHOWS MINOR FLOODING ON FARMINGTON RIVER
AT SIMSBURY CT...ASSABET RIVER AT MAYNARD MA...SUDBURY RIVER AT
SAXONVILLE/FRAMINGHAM MA BUT TIME TO REACH FLOOD STAGE IS MORE THAN
24 HOURS AWAY. TAUNTON RIVER AT BRIDGEWATER MA COMES CLOSE TO FLOOD
STAGE LATE FRI NIGHT.
2) SMALL STREAMS...FLOOD WARNING CONTINUES FOR WESTERN WASHINGTON
COUNTY IN RI WHERE MINOR FLOODING WAS OCCURRING ALONG PAWCATUCK
RIVER THROUGH WESTERLY. EXPECT MINOR FLOODING TO CONTINUE WITH
CREST NEAR 8.7 FT FRI.
OTHER SMALL STREAMS WERE RUNNING HIGH FROM RECENT HEAVY RAINS AND
HAVE POTENTIAL TO RISE OUT OF THEIR BANKS TONIGHT OR FRI.
3) URBAN AREAS...THIS WILL BECOME A CONCERN LATE THIS AFTERNOON AND
TONIGHT AS HEAVIER RAIN FALLS...ESPECIALLY ALONG AND SOUTH OF MASS
PIKE. MORE VULNERABLE URBAN FLOOD LOCATIONS INCLUDE FALL RIVER...
NEW BEDFORD AND PEABODY BUT LARGER URBAN CENTERS OF HARTFORD...
PROVIDENCE...WORCESTER AND BOSTON MAY ALSO SEE SIGNIFICANT
FLOODING. THIS DEPENDS ON EXACTLY WHERE AXIS OF 2-3" RAINFALL
AMOUNTS SET UP.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH SATURDAY MORNING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 11 AM EDT FRIDAY FOR MAZ022>024.
FLOOD WATCH THROUGH SATURDAY MORNING FOR MAZ002>021-026.
NH...NONE.
RI...WIND ADVISORY UNTIL 11 AM EDT FRIDAY FOR RIZ008.
FLOOD WATCH THROUGH SATURDAY MORNING FOR RIZ001>007.
MARINE...GALE WARNING FROM 2 AM TO 2 PM EDT FRIDAY FOR ANZ231-232-254.
GALE WARNING FROM 2 AM TO 11 AM EDT FRIDAY FOR ANZ233-234.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR ANZ230-236-250-
251.
GALE WARNING UNTIL 11 AM EDT FRIDAY FOR ANZ235-237.
GALE WARNING UNTIL 2 PM EDT FRIDAY FOR ANZ255-256.
&&
SYNOPSIS...NOCERA/RLG
NEAR TERM...NOCERA/DOODY
SHORT TERM...NOCERA
LONG TERM...RLG
AVIATION...NOCERA/RLG
MARINE...NOCERA/RLG
HYDROLOGY...STAFFHazardous weather outlook, Jun 13, 4:24 PM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 424 PM EDT THU JUN 13 2013 CTZ002>004-MAZ002>006-008>013-017-018-026-RIZ001>005-142030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 424 PM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NHZ011-012-015-142030- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 424 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY OF URBAN AND POOR DRAINAGE FLOODING THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MAZ007-014>016-019>021-RIZ006-007-142030- EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-WASHINGTON RI-NEWPORT RI- 424 PM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS... NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A HIGH PROBABILITY THAT HIGH SURF AND DANGEROUS RIP CURRENTS WILL IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MAZ022>024-RIZ008-142030- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 424 PM EDT THU JUN 13 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A HIGH PROBABILITY THAT HIGH SURF AND DANGEROUS RIP CURRENTS WILL IMPACT ALL OCEAN-FACING BEACHES ACROSS SOUTHERN NEW ENGLAND FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ255-256-142030- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 424 PM EDT THU JUN 13 2013 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ231-232-254-142030- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 424 PM EDT THU JUN 13 2013 ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ230-236-250-251-142030- BOSTON HARBOR-NARRAGANSETT BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 424 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY OF GALE FORCE WIND GUSTS TONIGHT IN NARRAGANSETT BAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE LOW PROBABILITY OF GALE FORCE WIND GUSTS EARLY FRIDAY IN NARRAGANSETT BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ235-237-142030- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 424 PM EDT THU JUN 13 2013 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ233-234-142030- VINEYARD SOUND-BUZZARDS BAY- 424 PM EDT THU JUN 13 2013 ...GALE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:29 AM EDT | Rip Current Statement | BOX | Essex, Norfolk, Plymouth, Suffolk | 15 hr |
| Jun 14, 4:29 AM EDT | High Surf Advisory | BOX | Barnstable, Nantucket | 15 hr |
| Jun 14, 7:53 AM EDT | River Flood Warning | BOX | Middlesex | 20 hr |
| Jun 14, 2:58 PM EDT | River Flood Warning | BOX | Worcester | 13 hr |
| Jun 14, 4:18 PM EDT | River Flood Warning | BOX | Middlesex, Worcester | 44 hr |
Nearby
Flash Flood Warnings in Massachusetts, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.